... (pins and needles, nerve pain, muscle twitching). How long might this continue? The symptoms are effecting my sleep, bringing on frequent migraines and putting a majority of normal activities on hold.
I've been off Lyrica for several weeks, however, continue to suffer from side effects...
- 21 Apr 2018 by Daisyrain
- 21 April 2018
- lyrica, migraine, pain, fibromyalgia, sleep disorders, neuralgia, side effect, sleep, muscle twitching, muscle, nerves, nerve, symptom, sleep disorder, needle
If you were on Lyrica for a long time and didn't taper off at a rate of approximately 10 percent a month you will have withdrawal symptoms. How long the withdrawal symptoms last depends on an individuals metabolism and honestly it really varies from person to person. But it is greatly reduced by the taper process.
Any good pharmacist can make a Lyrica suspension if it is not commercially available. The liquid Lyrica suspension will allow you to micro-taper at the 10 percent rate. If you continue to be uncomfortable you might consider going back on a low dose and begin the monthly micro-taper. Good luck. Any questions please feel free to contact me.R.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Feb 2013 • 6 answers
Updated 6 Mar 2015 • 4 answers
Updated 19 Jun 2018 • 2 answers
Updated 13 Aug 2018 • 4 answers
Updated 23 Aug 2018 • 1 answer